# SDR SWAA2013112122651

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 62,541 hours, 51,116 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TE PANEL TO OTBD ENGINE STRUT ATTACH BRACKET CRACKED.  R & R BRACKET IAW SRM.
